# SDR AALA202506048034

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 39,073 hours, 16,825 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ON CLIMB BETWEEN FL260 AND FL300 WITH ENGINE ANTI-ICE ON. THE NR 1 ENGINE THRUST LEVER WAS A FULL KNOB FORWARD OF THE NUMBER TWO ENGINE. THEN AFTER A WHILE IT WAS A FULL KNOB BEHIND. THE THRUST LEVERS CONTINUED TO BE SPLIT FOR THE REMAINDER OF THE FLIGHT ABOUT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED THRUST LEVER NOT ALIGNED FOR SAME N1 ON BOTH ENGINES, PER FIM 76-05-00-810-801-F00 AND ACCOMPLISHED POWER RUNS, PER AMM 71-00-00 NO FAULTS FOUND AT THIS TIME. N1 AND THRUST LEVELS ALIGN NORMAL AT THIS TIME.
